Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 1995

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: C | G | M | P | T | W
Number of items: 36.

C

Chandler-Wilde, S. N. (1995) Padé approximants for the acoustical characteristics of rigid frame porous media. Journal of the Acoustical Society of America, 98 (2). pp. 1119-1129. ISSN 0001-4966 doi: https://doi.org/10.1121/1.413610

Chandler-Wilde, S. N. and Peplow, A. T. (1995) Asymptotic behavior at infinity of solutions of multidimensional second kind integral equations. Journal of Integral Equations and Applications, 7 (3). pp. 303-327. ISSN 1938-2626 doi: https://doi.org/10.1216/jiea/1181075881

Chandler-Wilde, S. N., Levesley, J. and Hough, D. M. (1995) Evaluation of a boundary integral representation for the conformal mapping of the unit disk onto a simply-connected domain. Advances in Computational Mathematics, 3 (1-2). pp. 115-135. ISSN 1572-9044 doi: https://doi.org/10.1007/BF03028363

Chandler-Wilde, S.N. and Hothersall, D.C. (1995) Efficient calculation of the green function for acoustic propagation above a homogeneous impedance plane. Journal of Sound and Vibration, 180 (5). pp. 705-724. ISSN 0022-460X doi: https://doi.org/10.1006/jsvi.1995.0110

Chandler-Wilde, S.N. and Hothersall, D.C. (1995) A uniformly valid far field asymptotic expansion of the green function for two-dimensional propagation above a homogeneous impedance plane. Journal of Sound and Vibration, 182 (5). pp. 665-675. ISSN 0022-460X doi: https://doi.org/10.1006/jsvi.1995.0225

Crombie, D.H., Hothersall, D.C. and Chandler-Wilde, S.N. (1995) Multiple-edge noise barriers. Applied Acoustics, 44 (4). pp. 353-367. ISSN 0003-682X doi: https://doi.org/10.1016/0003-682X(94)00032-Q

G

Glaister, P. (1995) Bump-to-bump. Mathematical Gazette, 79. p. 93. ISSN 0025-5572

Glaister, P. (1995) Extensions to polygonal spirals. Mathematics Teacher, 88. pp. 507-508. ISSN 0025-5769

Glaister, P. (1995) Fibonacci power series. Mathematical Gazette, 79. pp. 521-525. ISSN 0025-5572

Glaister, P. (1995) Investigating a problem in vertical motion. Primus, 5 (2). pp. 147-154. ISSN 1935-4053 doi: https://doi.org/10.1080/10511979508965781

Glaister, P. (1995) Minimisation: triangle and tetrahedron equiangular properties. International Journal of Mathematical Education in Science and Technology, 26 (6). pp. 907-911. ISSN 0020-739X doi: https://doi.org/10.1080/0020739950260611

Glaister, P. (1995) Needle alternatives. Mathematics Teacher, 88. pp. 720-722. ISSN 0025-5769

Glaister, P. (1995) Prediction of steady, supercritical, free-surface flow. International Journal of Engineering Science, 33 (6). pp. 845-854. ISSN 0020-7225 doi: https://doi.org/10.1016/0020-7225(94)00095-2

Glaister, P. (1995) Principal values and numerical iteration. International Journal of Mathematical Education in Science and Technology, 26 (5). pp. 772-775. ISSN 0020-739X doi: https://doi.org/10.1080/0020739950260514

Glaister, P. (1995) Shock capturing for supercritical, free-surface flows in curvilinear channel geometries. Computers & Mathematics with Applications, 29 (1). pp. 27-37. ISSN 0898-1221 doi: https://doi.org/10.1016/0898-1221(94)00204-X

Glaister, P. (1995) Some observations on chemical equilibria. School Science Review, 76. pp. 72-75. ISSN 0036-6811

Glaister, P. (1995) Tetrahedra and Fermat points - an existence assumption. Mathematical Gazette, 79. p. 122. ISSN 0025-5572

Glaister, P. (1995) An analysis of arithmetic averaging in a Riemann solver for the one-dimensional Euler equations. Computers & Mathematics with Applications, 30 (7). pp. 103-112. ISSN 0898-1221 doi: https://doi.org/10.1016/0898-1221(95)00129-M

Glaister, P. (1995) A chemical balancing act. Teaching Mathematics and its Applications, 14 (4). pp. 178-182. ISSN 0268-3679 doi: https://doi.org/10.1093/teamat/14.4.178

Glaister, P. (1995) A comparison of the computational efficiency of three averaging procedures in a numerical scheme for the shallow water equations. Computers & Mathematics with Applications, 30 (7). pp. 31-35. ISSN 0898-1221 doi: https://doi.org/10.1016/0898-1221(95)00123-G

Glaister, P. (1995) A comparison of the different extensions of a weak formulation of an approximate Riemann solver for steady, supercritical flows and their relationship to existing schemes. Computers & Mathematics with Applications, 29 (12). pp. 27-38. ISSN 0898-1221 doi: https://doi.org/10.1016/0898-1221(95)00055-4

Glaister, P. (1995) An efficient shock capturing scheme for two-dimensional, open channel, unsteady flows in a generalised coordinate system. Computers & Mathematics with Applications, 29 (1). pp. 83-88. ISSN 0898-1221 doi: https://doi.org/10.1016/0898-1221(94)00208-3

Glaister, P. (1995) An extension of Toumi's method and its application to the two-dimensional, unsteady, shallow water equations. Mathematical and Computer Modelling, 21 (3). pp. 93-97. ISSN 0895-7177 doi: https://doi.org/10.1016/0895-7177(94)00217-C

Glaister, P. (1995) A mathematician’s view. Chemistry in Britain, 31. p. 610. ISSN 0009-3106

Glaister, P. (1995) A numerical scheme for steady, supercritical flows with boundary fitted coordinates. International Journal of Numerical Methods for Heat and Fluid Flow, 5 (10). pp. 923-931. ISSN 0961-5539 doi: https://doi.org/10.1108/EUM0000000004094

Glaister, P. (1995) The orientation of the floating cube: the results. School Science Review, 76. pp. 87-89. ISSN 0036-6811

Glaister, P. (1995) A proof of the hypothesis for the preferred orientation of a floating object. School Science Review, 76. pp. 82-83. ISSN 0036-6811

Glaister, P. (1995) A tale of differences, diagonalisation and diophantine equations. Theta, 9. pp. 3-12. ISSN 0953-0738

Glaister, P. (1995) A weak formulation of Roe's approximate Riemann solver applied to the St. Venant equations. Journal of Computational Physics, 116 (1). pp. 189-191. ISSN 0021-9991 doi: https://doi.org/10.1006/jcph.1995.1018

Glaister, P. (1995) A weak formulation of Roe's scheme for two-dimensional, unsteady, compressible flows and steady, supersonic flows. Computers & Mathematics with Applications, 30 (8). pp. 85-93. ISSN 0898-1221 doi: https://doi.org/10.1016/0898-1221(95)00140-T

M

MacDonald, I., Baines, M. J., Nichols, N. and Samuels, P. G. (1995) A new method for the computation of steady open channel trans-critical flow. In: The XXVIth Congress of the International Association for Hydyraulic Research, London.

Mehrmann, V. and Nichols, N., (1995) Mixed Output Feedback for Descriptor Systems. SPC. 95-33. Technical Report. TU-Chemnitz-Zwickau

P

Peplow, A. T. and Chandler-Wilde, S. N. (1995) Approximate solution of second kind integral equations on infinite cylindrical surfaces. SIAM Journal on Numerical Analysis, 32 (2). pp. 594-609. ISSN 0036-1429 doi: https://doi.org/10.1137/0732026

T

Todd, S., Woodward, M. and Bolton-Smith, C. (1995) An investigation of the relationship between antioxidant vitamin intake and coronary heart disease in men and women using logistic regression analysis. Journal of Clinical Epidemiology, 48 (2). pp. 307-316. ISSN 08954356 doi: https://doi.org/10.1016/0895-4356(94)00178-S

Todd, S., Woodward, M., Bolton-Smith, C. and Tunstall-Pedoe, H. (1995) An investigation of the relationship between antioxidant vitamin intake and coronary heart disease in men and women using discriminant analysis. Journal of Clinical Epidemiology, 48 (2). pp. 297-305. ISSN 08954356 doi: https://doi.org/10.1016/0895-4356(94)00177-R

W

Woolnough, S. J., Allen, J. R. L. and Wood, W.L. (1995) An exploratory numerical model of sediment deposition over tidal saltmarshes. Estuarine, Coastal and Shelf Science, 41 (5). pp. 515-543. ISSN 0272-7714 doi: https://doi.org/10.1016/0272-7714(95)90025-X

This list was generated on Tue Nov 29 01:13:45 2022 UTC.

Page navigation